About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 918569, 10 pages
http://dx.doi.org/10.1155/2013/918569
Research Article

Stochastic Delay Population Dynamics under Regime Switching: Global Solutions and Extinction

School of Mathematical Sciences, Anhui University, Hefei 230039, China

Received 30 January 2013; Accepted 26 March 2013

Academic Editor: Zhiming Guo

Copyright © 2013 Zheng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Ahmad and M. R. M. Rao, “Asymptotically periodic solutions of N-competing species problem with time delays,” Journal of Mathematical Analysis and Applications, vol. 186, no. 2, pp. 559–571, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. Bereketoglu and I. Győri, “Global asymptotic stability in a nonautonomous Lotka-Volterra type system with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 210, no. 1, pp. 279–291, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. I. Freedman and S. G. Ruan, “Uniform persistence in functional-differential equations,” Journal of Differential Equations, vol. 115, no. 1, pp. 173–192, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1992. View at MathSciNet
  5. V. Kolmanovskiĭ and A. Myshkis, Applied Theory of Functional-Differential Equations, vol. 85, Kluwer Academic, Dordrecht, The Netherlands, 1992. View at MathSciNet
  6. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, MA, USA, 1993. View at MathSciNet
  7. A. Bahar and X. Mao, “Stochastic delay population dynamics,” International Journal of Pure and Applied Mathematics, vol. 11, no. 4, pp. 377–400, 2004. View at Zentralblatt MATH · View at MathSciNet
  8. X. Mao, S. Sabanis, and E. Renshaw, “Asymptotic behaviour of the stochastic Lotka-Volterra model,” Journal of Mathematical Analysis and Applications, vol. 287, no. 1, pp. 141–156, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Mao, G. Marion, and E. Renshaw, “Environmental Brownian noise suppresses explosions in population dynamics,” Stochastic Processes and their Applications, vol. 97, no. 1, pp. 95–110, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Jiang and N. Shi, “A note on nonautonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 303, no. 1, pp. 164–172, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Jiang, N. Shi, and X. Li, “Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 588–597, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. C. Gard, Introduction to stochastic differential equations, vol. 114 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1988. View at MathSciNet
  13. A. Bahar and X. Mao, “Stochastic delay Lotka-Volterra model,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 364–380, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Mao, “Delay population dynamics and environmental noise,” Stochastics and Dynamics, vol. 5, no. 2, pp. 149–162, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Pang, F. Deng, and X. Mao, “Asymptotic properties of stochastic population dynamics,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 15, no. 5, pp. 603–620, 2008. View at Zentralblatt MATH · View at MathSciNet
  16. H. Huang, Z. Wu, and L. Wang, “ψγ stability analysis for neutral stochastic neural networks with multiple delays based on LMI approach” (Chinese), Journal of Biomathmatics. In press.
  17. Z. Wu, H. Huang, and L. Wang, “Dynamical behavior of a stochastic ratio-dependent predator-prey system,” Journal of Applied Mathematics, Article ID 857134, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. Wu, H. Huang, and L. Wang, “Exponential stability of impulsive stochastic functional differential systems,” Abstract and Applied Analysis, vol. 2012, Article ID 678536, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Wu, H. Huang, and L. Wang, “Stochastic delay logistic model with Markovian switching,” International Journal of Information and Systems Science, vol. 8, no. 2, pp. 174–180, 2012.
  20. Z. Wu, H. Huang, and L. Wang, “Stochastic delay logistic model under regime switching,” Abstract and Applied Analysis, vol. 2012, Article ID 241702, 26 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. Takeuchi, N. H. Du, N. T. Hieu, and K. Sato, “Evolution of predator-prey systems described by a Lotka-Volterra equation under random environment,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 938–957, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Q. Luo and X. Mao, “Stochastic population dynamics under regime switching,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 69–84, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Li, D. Jiang, and X. Mao, “Population dynamical behavior of Lotka-Volterra system under regime switching,” Journal of Computational and Applied Mathematics, vol. 232, no. 2, pp. 427–448, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. Li, A. Gray, D. Jiang, and X. Mao, “Sufficient and necessary conditions of stochastic permanence and extinction for stochastic logistic populations under regime switching,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 11–28, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. C. Zhu and G. Yin, “On hybrid competitive Lotka-Volterra ecosystems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. e1370–e1379, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. M. Liu and K. Wang, “Persistence and extinction of a stochastic single-specie model under regime switching in a polluted environment,” Journal of Theoretical Biology, vol. 264, no. 3, pp. 934–944, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  27. M. Liu and K. Wang, “Asymptotic properties and simulations of a stochastic logistic model under regime switching,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2139–2154, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Z. Wu, H. Huang, and L. Wang, “Stochastic delay population dynamics under regime switching-permanence and asymptotic estimation,” Abstract and Applied Analysis. In press.
  29. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at MathSciNet